# SDR DALA2015070604181

- Difficulty date: July 5, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 61,960 hours, 44,558 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR EMERGENCY TAILCONE RELEASE CABLE IS FROZEN INTERNALLY, CORRODED.   REPLACED EMERGENCY RELEASE CABLE IAW AMM 53-53-00-501.
